MathSciNet Relay Station
MathSciNet bibliographic data
MR2047086 65M06 (35L45 35L65 65M12)
Karlsen, K. H.; Klingenberg, C.; Risebro, N. H. A relaxation scheme for conservation laws with a discontinuous coefficient. Math. Comp. 73 (2004), no. 247, 1235–1259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement